# SDR ABXA9600529

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 39137492
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 81-10-10, AD 90-18-03, SB'S 52-125, REV 5 AMD SB 52-127 REV 2, FOUND SERVICE DOOR TORQUE TUBE UPPER ATTACH FITTING HOUSING ASSEMBLY CRACKED.  REPLACED UPPER ATTACH FITTING IAW DC-9 MM.
